RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2015, Volume 56, Number 3, Pages 629–636 (Mi smj2665)  

This article is cited in 6 scientific papers (total in 6 papers)

On the quasiorder induced by inner homomorphisms and the operator of algebraic closure

A. G. Pinus

Novosibirsk State Technical University, Novosibirsk, Russia

Abstract: We study the quasiorders on sets which are induced by inner homomorphisms of algebras with a given universe. These quasiorders play an important role on the study of the operator of algebraic closure on sets in universal algebras.

Keywords: quasiorder, algebraic set, inner homomorphism.

DOI: https://doi.org/10.17377/smzh.2015.56.313

Full text: PDF file (302 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2015, 56:3, 499–504

Bibliographic databases:

UDC: 512.57
Received: 15.07.2014

Citation: A. G. Pinus, “On the quasiorder induced by inner homomorphisms and the operator of algebraic closure”, Sibirsk. Mat. Zh., 56:3 (2015), 629–636; Siberian Math. J., 56:3 (2015), 499–504

Citation in format AMSBIB
\Bibitem{Pin15}
\by A.~G.~Pinus
\paper On the quasiorder induced by inner homomorphisms and the operator of algebraic closure
\jour Sibirsk. Mat. Zh.
\yr 2015
\vol 56
\issue 3
\pages 629--636
\mathnet{http://mi.mathnet.ru/smj2665}
\crossref{https://doi.org/10.17377/smzh.2015.56.313}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3442807}
\elib{http://elibrary.ru/item.asp?id=24795711}
\transl
\jour Siberian Math. J.
\yr 2015
\vol 56
\issue 3
\pages 499--504
\crossref{https://doi.org/10.1134/S0037446615030131}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356826600013}
\elib{http://elibrary.ru/item.asp?id=23985389}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84934997096}


Linking options:
  • http://mi.mathnet.ru/eng/smj2665
  • http://mi.mathnet.ru/eng/smj/v56/i3/p629

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Pinus, “Ihm-kvaziporyadok i proizvodnye struktury universalnykh algebr; 1-algebraicheski polnye algebry”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 12 (2015), 72–78  mathnet
    2. A. G. Pinus, “Ob odnom iz logicheskikh zamykanii na universalnykh algebrakh”, Sib. elektron. matem. izv., 12 (2015), 698–703  mathnet  crossref
    3. A. G. Pinus, “Ihm-admissible and Ihm-forbidden quasiorders on sets”, Siberian Math. J., 57:5 (2016), 866–869  mathnet  crossref  crossref  isi  elib  elib
    4. A. G. Pinus, “$n$-Algebraic complete algebras, pseudodirect product and operator of algebraic closure on the subsets of universal algebras”, J. Math. Sci., 230:1 (2018), 141–145  mathnet  crossref  crossref
    5. A. G. Pinus, “Ob algebraicheskikh mnozhestvakh universalnykh algebr”, Sib. elektron. matem. izv., 14 (2017), 156–162  mathnet  crossref  mathscinet  zmath
    6. A. G. Pinus, “Algebraic sets of universal algebras and algebraic closure operator”, Lobachevskii J. Math., 38:4, SI (2017), 719–723  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:101
    Full text:21
    References:29
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019